Logo eprints

On the size distribution of business firms

Pammolli, Fabio and Growiec, Jakub and Riccaboni, Massimo and Stanley, H. Eugene On the size distribution of business firms. Economics Letters, 98 (2). 207 - 212. ISSN 0165-1765 (2008)

Full text not available from this repository.


The size distribution of business firms is explained using number and size of firms' constituent components. It is a lognormal distribution multiplied by a stretching factor which can lead to a Pareto upper tail. This result is confirmed empirically.

Item Type: Article
Identification Number: 10.1016/j.econlet.2007.04.031
Additional Information: JEL classification codes: L11; L65
Uncontrolled Keywords: Tail behavior; Firm size distribution; Gibrat Law; Pareto distribution; Lognormal distribution
Subjects: H Social Sciences > HB Economic Theory
Research Area: Economics and Institutional Change
Depositing User: Users 2 not found.
Date Deposited: 30 Jun 2011 14:27
Last Modified: 31 Aug 2011 14:40
URI: http://eprints.imtlucca.it/id/eprint/638

Actions (login required)

Edit Item Edit Item